Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Geometry of pseudodifferential algebra bundles and fourier integral operators
Author: Mathai, V.
Melrose, R.
Citation: Duke Mathematical Journal, 2017; 166(10):1859-1922
Publisher: Duke University Press
Issue Date: 2017
ISSN: 0012-7094
Statement of
Varghese Mathai and Richard B. Melrose
Abstract: We study the geometry and topology of (filtered) algebra bundles ψZ over a smooth manifold X with typical fiber ψZ (Z;V), the algebra of classical pseudodifferential operators acting on smooth sections of a vector bundle V over the compact manifold Z and of integral order. First, a theorem of Duistermaat and Singer is generalized to the assertion that the group of projective invertible Fourier integral operators PG(Fᶜ(Z;V)) is precisely the automorphism group of the filtered algebra of pseudodifferential operators. We replace some of the arguments in their work by microlocal ones, thereby removing the topological assumption. We define a natural class of connections and B-fields on the principal bundle to which ψZ is associated and obtain a de Rham representative of the Dixmier–Douady class in terms of the outer derivation on the Lie algebra and the residue trace of Guillemin and Wodzicki. The resulting formula only depends on the formal symbol algebra ψZ/ψ⁻∞. Examples of pseudodifferential algebra bundles are given that are not associated to a finite-dimensional fiber bundle over X.
Rights: © 2017
DOI: 10.1215/00127094-0000013X
Grant ID:
Published version:
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.